# SDR IXXA20150331084

- Difficulty date: February 16, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: 149T690270
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  FWD FITTING AT BODY DOOR CTR HINGE BEAM CRACKED.  R & R RT MLG DOOR HINGE FITTING AT CTR BEAM TO DOOR CTR IAW SRM 51-40-02. OPERATIONAL CHECKED SATISFACTORY.  NO LEAKS NOTED IAW AMM 32-32-12.
